# SDR SWAA2023020297396

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 5,951 hours, 2,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Raft
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING LIFE RAFT INADVERTENTLY DROPPED OPEN WHILE AT THE GATE<[01] INSPECTED THE OVERHEAD LIFE RAFT CONTAINER/DOOR PER AMM 25-64-00. LATCHES ARE SECURELY ENGAGING CLASP. OK FOR CONT SERVICE
